# SDR DALA2024080507788

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 72,434 hours, 23,979 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7791005
- Part serial: A4390
- Condition: Fluctuates
- Location: Engine
- Part time: 93,116 hours, 37,020 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5811-DIV/DE- DIVERSION TO PHX DUE TO LEFT ENGINE EPR AND N1 FLUCTUATION UNABLE TO CONTROL WITHOUT REDUCED THRUST. CORRECTIVE ACTION: REPLACED FUEL CONTROL UNIT, R/R SVA RODEND, R/R 14 STG CONV VLV, ALL TEST PASS.
